# SDR CKSA98182

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 480, 5.5 ABOVE UPPER CUSP AREA.  PLUGGED HOLES, FABED SHIM, ANGLE AND DRILLED RT FRAME AT FS 480 IAW COTNEY DWG NR D93-R15 AND DC8 SRM 51-1-21 AND 51-1-8.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04874 TASK NR Y1295.
